# SDR TWAA0004301

- Difficulty date: March 14, 2000
- Submitted: March 17, 2000
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- Aircraft time: 22,306 hours, 10,547 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE AFT CARGO BIN CARGO TIE DOWN TRACK, LT SIDE STA 1081 TO 1318, HAD CORROSION IN NUMEROUS PLACES.  REMOVED CORRODED TRACK FROM STA 1081 TO 1220 PER SPM 6-80-01 PAGE 1 PARA 2(A)(2).  REPLACED TRACK FROM STA 1220 TO 1320 PER SPM 6-70-01.  INSTALLED TRACK SECTION PER SRM 53-09 FIG 4G.
